MathSciNet Relay Station
MathSciNet bibliographic data
MR527831 (82a:14010b) 14H40 (14K30 33A25)
Kempf, George Toward the inversion of abelian integrals. II. Amer. J. Math. 101 (1979), no. 1, 184–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement